Thanks for your query.
I will try my best to provide you with best possible professional recommendations to your questions.
The best advice what i can give you is to see OBG specialist.
There are medical preparation to cause abortion, but they should always be taken under supervision and as self medication
There are side effects of these pills which include You may experience, heavy bleeding, nausea and vomiting, diarrhea and pelvic pain
but also fever.
You must keep in mind that there is always the risk of an incomplete abortion
and in case of an ectopic pregnancy(implantation
occurs out side the uterus) there is the risk that the fallopian tube
will be damaged.
Effectiveness of this drugs is high in Medical termination of intrauterine pregnancies of up to 49 days gestation and afterwards there effectiveness gradually decreases.
So i advice you to see OBG specialist and not to take any drugs by yourself without supervision.
Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.